# SDR DXTA200702301

- Difficulty date: June 26, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 7,973 hours, 5,101 cycles
- Engine: Allsn AE3007C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT ON TAKEOFF, RED UNLOCK AND GREEN NOSE INDICATORS ILLUMINATED.  [07-13-07]  OPERATED GEAR OPERATIONALLY 30 CYCLES AND FOUND NO DEFECTS. REMOVED, REPLACED, OPS CK GOOD OF RENTAL ACTUATOR IAW 750MM 32-30-03.
